# SDR DXTA20082951

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 6,353 hours, 5,118 cycles
- Engine: Pwa PW545A
- System (JASC): 2310 · HF Communications System
- Part: Rmu
- Part number: 7012100825
- Part serial: 0103061
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 RMU SWITCHED ON AND OFF TWICE IN FLIGHT. EACH TIME THIS HAPPENED A STRONG ELECTRICAL ODOR WAS NOTICED. NR 1 COMM CB WAS PULLED.  REMOVED RMU AND INSTALLED SERVICEABLE UNIT IAW MM 23-80-01. SYSTEM OPERATIONAL CHECKS GOOD.
